I just found out I have hypothryoidism, which explains so many of my symptoms. I am an extremely healthy eater that exercises regularly and cannot lose weight. I have a complete intolerance for cold (carry a small heater with me to every room/place I go). the worst part for me is that I get "brain fog" a ton now and in my profession I cannot afford that! I have extreme insomnia... I could go on and on. I've been reading several posts that are frightening. First, I want to know when I can expect to feel better. Second, the last thing I want to do is gain weight when I've been trying to lose weight for years and been unsuccessful. It seems the most passionate people that are sharing their experiences are the ones that are gaining significant weight. Is anyone losing weight? This is day 1 for me on my medication so I'm looking for as much encouragement (but honesty) as I can get!
Are you on Synthroid? It will take a while for your body to respond to the medication if it is Synthroid or generic Levothyroxin. Your docotr probably told you that you need to have blood work done in about 6 weeks it some times takes a while to get you on the right dose. Hopefully your symptoms will start to ease up. Once you get on the right dose if these symptoms are in fact due to your thyroid you should start to feel much better Hope this helps Good Luck and I hope you feel better soon. I am on Synthroid and my does have changed many many times through the years.
I am hypothyroid for all my life practically. I have to checked about 3 months or more to get the dosage I need. At the other hand, I don't have those symptoms that hypothyroid people experience. I am energized all the time. I go to the gym every day, do cardio and weight machines. I eat generally healthy. My weight fluctuated many times during my life. I take Levothyroxine 150 mcg (I think). Now i am frustrated about the weight does not budge even with all that work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 2 answers
Posted 17 Apr 2011 • 9 answers
Posted 20 May 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 19 Jan 2016 • 1 answer